Conservation laws of the Camassa-Holm equation
2005 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 38, no 4, 869-880 p.Article in journal (Refereed) Published
We use the bi-Hamiltonian structure of the Camassa-Holm equation to show that its conservation laws Hn[m] are homogeneous with respect to the scaling m → λm. Moreover, a direct argument is presented proving that H-1, H-2,..., are of local character. Finally, simple representations of the conservation laws in terms of their variational derivatives are derived and used to obtain a constructive scheme for computation of the Hns.
Place, publisher, year, edition, pages
2005. Vol. 38, no 4, 869-880 p.
Mathematics Physical Sciences
IdentifiersURN: urn:nbn:se:kth:diva-163843DOI: 10.1088/0305-4470/38/4/007ISI: 000227044500009ScopusID: 2-s2.0-12944314802OAI: oai:DiVA.org:kth-163843DiVA: diva2:802350
QC 201504272015-04-122015-04-122015-04-27Bibliographically approved